Advanced

Fine structure of anomalous dimensions in N = 4 super-Yang-Mills theory

Belitsky, A. V.; Korchemsky, G. P. and Pasechnik, R. S. LU (2009) In Nuclear Physics, Section B 809(1-2). p.244-278
Abstract

Anomalous dimensions of high-twist Wilson operators in generic gauge theories occupy a band of width growing logarithmically with their conformal spin. We perform a systematic study of its fine structure in the autonomous SL (2) subsector of the dilatation operator of planar N = 4 super-Yang-Mills theory which is believed to be integrable to all orders in 't Hooft coupling. We resort in our study on the framework of the Baxter equation to unravel the properties of the ground state trajectory and the excited trajectories in the spectrum. We use two complimentary approaches in our analysis based on the asymptotic solution of the Baxter equation and on the semiclassical expansion to work out the leading asymptotic expression for the... (More)

Anomalous dimensions of high-twist Wilson operators in generic gauge theories occupy a band of width growing logarithmically with their conformal spin. We perform a systematic study of its fine structure in the autonomous SL (2) subsector of the dilatation operator of planar N = 4 super-Yang-Mills theory which is believed to be integrable to all orders in 't Hooft coupling. We resort in our study on the framework of the Baxter equation to unravel the properties of the ground state trajectory and the excited trajectories in the spectrum. We use two complimentary approaches in our analysis based on the asymptotic solution of the Baxter equation and on the semiclassical expansion to work out the leading asymptotic expression for the trajectories in the upper and lower part of the band and to find how they are modified by the perturbative corrections. © 2008 Elsevier B.V. All rights reserved.

(Less)
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Nuclear Physics, Section B
volume
809
issue
1-2
pages
35 pages
publisher
Elsevier
external identifiers
  • Scopus:56549114543
ISSN
0550-3213
DOI
10.1016/j.nuclphysb.2008.10.013
language
English
LU publication?
yes
id
21e5755f-7964-43ce-9a94-74ee60b34f9c
date added to LUP
2016-08-18 21:12:30
date last changed
2016-10-26 14:51:19
@misc{21e5755f-7964-43ce-9a94-74ee60b34f9c,
  abstract     = {<p>Anomalous dimensions of high-twist Wilson operators in generic gauge theories occupy a band of width growing logarithmically with their conformal spin. We perform a systematic study of its fine structure in the autonomous SL (2) subsector of the dilatation operator of planar N = 4 super-Yang-Mills theory which is believed to be integrable to all orders in 't Hooft coupling. We resort in our study on the framework of the Baxter equation to unravel the properties of the ground state trajectory and the excited trajectories in the spectrum. We use two complimentary approaches in our analysis based on the asymptotic solution of the Baxter equation and on the semiclassical expansion to work out the leading asymptotic expression for the trajectories in the upper and lower part of the band and to find how they are modified by the perturbative corrections. © 2008 Elsevier B.V. All rights reserved.</p>},
  author       = {Belitsky, A. V. and Korchemsky, G. P. and Pasechnik, R. S.},
  issn         = {0550-3213},
  language     = {eng},
  month        = {03},
  number       = {1-2},
  pages        = {244--278},
  publisher    = {ARRAY(0x699dd78)},
  series       = {Nuclear Physics, Section B},
  title        = {Fine structure of anomalous dimensions in N = 4 super-Yang-Mills theory},
  url          = {http://dx.doi.org/10.1016/j.nuclphysb.2008.10.013},
  volume       = {809},
  year         = {2009},
}